MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 161001
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: during inspection, it was found that the machine was not switching on.Upon checking, no indication of ac supply was observed.Further inspection revealed that the power supply board was burned.No patient was involved.Currently, the event is under investigation to verify the reported allegations.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Investigation ongoing.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ   7402
Manufacturer Contact
alina valean
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24638342
Report Number3001421318-2026-00148
Device Sequence Number21384333
Product Code CBK
UDI-Device Identifier07630002800747
UDI-Public(01)07630002800747(11)230830(240)161001
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161001
Device Catalogue Number161001
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date03/19/2026
Date Device Manufactured08/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown